MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0971-4065.177206

Медицинская библиотека · Indian journal of nephrology · 2016

Acquired Bartter syndrome following gentamicin therapy.

Singh J, Patel M L, Gupta K K, Pandey S, Dinkar A

Клинический случайСтатьяПеревод в очереди

Аннотация

Aminoglycoside nephrotoxicity may manifest as nonoliguric renal failure or tubular dysfunction, such as Fanconi-like syndrome, Bartter-like syndrome (BS), or distal renal tubular acidosis. We report a case who developed severe renal tubular dysfunction on the the 7th day of gentamicin therapy, resulting in metabolic alkalosis, refractory hypokalemia, hypocalcemia, hypomagnesemia, and polyuria. The patient was diagnosed as a case of transient BS associated with gentamicin exposure. The patient recovered with conservative management.

Для цитирования: Singh J, Patel M L, Gupta K K, Pandey S, Dinkar A. Acquired Bartter syndrome following gentamicin therapy.. Indian journal of nephrology. 2016. DOI: 10.4103/0971-4065.177206.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.